# SDR SWAA2023062855902

- Difficulty date: June 2, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N8705Q
- Make and model: Boeing 737-8
- Aircraft serial: 42558
- Aircraft time: 12,340 hours, 5,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A114-002. FORWARD CARGO PIT. STA. 500 - 500I; WL 156; STRINGER 25R. CORROSION AROUND MULTIPLE FASTENER HOLES ON RIGHT HAND Z ANGLE.<[01] REMOVED CORROSION ON FWD CARGO PIT STA 500-500I I.A.W SRM 51-10-02-0G-0;[02] VERIFIED ITEM 1. CORROSION REMOVED FROM RH Z-ANGLE;[12] STARTED FABRICATING NEW ZEE ANGLE SECTION I.A.W. SRM 53-00-53-2R-5;[13] VERIFIED STEP 12;[14] FINISH TO FABRICATED REPAIR PARTS; Z ANGLE AND SPLICE ANGLE I.A.W SRM 53-00-53-2R-5;[15] VERIFIED/BUYING STEP 14 FAB;[16] OK TO TREAT AND PRIME;[17] APPLIED ALODINE ON REPAIR PARTS I.A.W SRM 51-20-01;[18] PRIMED REPAIR PARTS I.A.W. SRM 51-20-01.;[19] VERIFIED STEP 18;[20] OK TO INSTALL Z ANGLE;[21] STARTED INSTALLING ZEE CHANEL I.A.W. SRM 51-40-02-0G-0 AND SRM 53-00-53-2R-5;[22] VERIFIED STEP 21;[23] FINISH TO INSTALLED REPAIR PARTS; Z ANGLE AND SPLICE ANGLE I.A.W SRM 53-00-53-2R-5;[24] VERIFIED ITEM 23 Z-ANGLE AND SPLICE INSTALLED;[25] OUT OF SEQUENT : CUT Z ANGLE AT STA 500D+10  REPLACED ANGLE FROM STA500D+10 TO STA 500 I.A.W SRM 53-00-53-2R-5;
